MathSciNet Relay Station
MathSciNet bibliographic data
MR1389777 05A15 (05A17 05A30 33D20 33D80)
Gessel, Ira M.; Krattenthaler, C. Cylindric partitions. Trans. Amer. Math. Soc. 349 (1997), no. 2, 429–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement